Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 9, Pages 525-530
http://dx.doi.org/10.1155/S0161171202008074

A combinatorial commutativity property for rings

1Department of Mathematics, Brock University, Ontario, St. Catharines L2S 3A1, Canada
2Sackler Faculty of Exact Sciences, School of Mathematical Sciences, Tel Aviv University, Tel Aviv 69978, Israel

Received 24 August 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Howard E. Bell and Abraham A. Klein, “A combinatorial commutativity property for rings,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 9, pp. 525-530, 2002. https://doi.org/10.1155/S0161171202008074.